# SDR IPXA2019011437800

- Difficulty date: January 6, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 16,896 hours, 10,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076522200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR AFT CARGO COMPARTMENT FW BULKHEAD UPPER PANEL SUPPORT BRACKET FR54 @ LBL 77 CRACKED. REMOVED AND REPLACE NEW BRACKET IAW SRM 51-40-21.
